MathSciNet Relay Station
MathSciNet bibliographic data
MR2784596 (2012a:47172) 47J25 (47H10 47J20 49J40 65J15 65K15)
Kumam, Poom; Petrot, Narin; Wangkeeree, Rabian Existence and iterative approximation of solutions of generalized mixed quasi-variational-like inequality problem in Banach spaces. Appl. Math. Comput. 217 (2011), no. 18, 7496–7503.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement